MAUDE Adverse Event Report: THE METRIX COMPANY MCKESSON; EVA 2-PORT W/O LEGS 150ML

THE METRIX COMPANY MCKESSON; EVA 2-PORT W/O LEGS 150ML
Model Number 64040
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Five reports of product leaks were identified by a single downstream customer, all detected after pharmacy filling but prior to patient administration.No patient exposure, injury, or impact was reported.Failure modes included one event described as a "hole in the bag," another as "leaking at the seam," with the remaining events reported without defined leak locations.A comprehensive review of device history records, maintenance logs, and qc checks identified no nonconformances, deviations, or abnormalities.Because the affected samples were discarded by the end user and not returned for evaluation, the reported failures could not be independently confirmed through investigation.No evidence of a systemic manufacturing defect has been identified.No additional information is available at this time; should further information become available, a supplemental report will be provided.
 
Event or Problem Description
The customer reported five events of leaking eva 150 ml bags from a single lot.Leaks were identified by caregivers after pharmacy filling but prior to patient administration.One report described a hole in the bag, another described leakage along the seam, and the remaining leak locations were not disclosed.All product samples were discarded by the end users and were not available for evaluation.As the leaks were detected before administration, there was no patient involvement or harm.No further information has been provided.

Brand Name
MCKESSON
Common Device Name
EVA 2-PORT W/O LEGS 150ML
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52001
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key23020536
Report Number1937141-2025-00005
Device Sequence Number18535040
Product Code KPE
UDI-Device Identifier10612479272122
UDI-Public10612479272122
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64040
Device Lot NumberA8648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown